# SDR SWAA2020052643518

- Difficulty date: April 20, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT INTERCOSTAL FOUND CRACKED AT STA 727A TO 727B RBL 13.  REMOVED CRACKED INTERCOSTAL AT AFT CARGO RT STA 727B TO 727A RBL 13 IAW SRM 51-40-02-0G-0. FABRICATED NEW INTERCOSTAL IN BACKSHOP ON N/R 40849/1600/0001 IAW DWG 146A7505. DRILLED AND TRIMMED INTERCOSTAL IAW SRM 51-40-05-0G-0 AND DWG 146A7505. INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02-0G-0 AND DWG 146A7500.
